# SDR TRAX200700993

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 12,977 hours, 10,749 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE RECEIVED SPOILERON AND FLT SPOILER CAUTION MSG FOLLOWED QRH.  EMERGENCY DECLARED BY TOWER.  EMERGENCY EQUIPMENT ON STANDBY.
